# SDR 2008UALA00514

- Difficulty date: January 30, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 36,282 hours, 4,577 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK DOOR SLIDE, AFT BOTTLE NEEDLE IS OUT OF THE GREEN BAND.  SUSPECT FAULTY O-RING.  REPLACED AFT BOTTLE PER AMM 25-68-02. AC OK FOR SERVICE.
